RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 2, Pages 193–206 (Mi mz3779)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for the Orders of Zeros of Polynomials in Some Analytic Functions

A. P. Dolgalev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In the present paper, we consider estimates for the orders of zeros of polynomials in functions satisfying a system of algebraic differential equations and possessing a special $D$-property defined in the paper. The main result obtained in the paper consists of two theorems for the two cases in which these estimates are given. These estimates are improved versions of a similar estimate proved earlier in the case of algebraically independent functions and a single point. They are derived from a more general theorem concerning the estimates of absolute values of ideals in the ring of polynomials, and the proof of this theorem occupies the main part of the present paper. The proof is based on the theory of ideals in rings of polynomials. Such estimates may be used to prove the algebraic independence of the values of functions at algebraic points.

Keywords: ring of polynomials, simple ideal, homogenous ideal, algebraic independence, differential equation, analytic function, algebraic closure

DOI: https://doi.org/10.4213/mzm3779

Full text: PDF file (475 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:2, 184–196

Bibliographic databases:

UDC: 511.46
Received: 19.01.2007

Citation: A. P. Dolgalev, “Estimates for the Orders of Zeros of Polynomials in Some Analytic Functions”, Mat. Zametki, 84:2 (2008), 193–206; Math. Notes, 84:2 (2008), 184–196

Citation in format AMSBIB
\Bibitem{Dol08}
\by A.~P.~Dolgalev
\paper Estimates for the Orders of Zeros of Polynomials in Some Analytic Functions
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 2
\pages 193--206
\mathnet{http://mi.mathnet.ru/mz3779}
\crossref{https://doi.org/10.4213/mzm3779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475047}
\elib{http://elibrary.ru/item.asp?id=13595059}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 2
\pages 184--196
\crossref{https://doi.org/10.1134/S0001434608070195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849087006}


Linking options:
  • http://mi.mathnet.ru/eng/mz3779
  • https://doi.org/10.4213/mzm3779
  • http://mi.mathnet.ru/eng/mz/v84/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Yu. Kozlov, “On the algebraic independence of functions of a certain class”, Izv. Math., 77:1 (2013), 20–29  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Zorin E., “Multiplicity Estimates For Algebraically Dependent Analytic Functions”, Proc. London Math. Soc., 108:4 (2014), 989–1029  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:107
    References:42
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020